Tags

Type your tag names separated by a space and hit enter

Hydroxyurea-induced dermatomyositis-like eruption.
J Am Acad Dermatol. 2003 Mar; 48(3):439-41.JA

Abstract

Hydroxyurea is a cytotoxic chemotherapeutic agent used for myelodysplasia. The adverse cutaneous effects due to hydroxyurea include leg ulcers, hyperpigmentation of the skin and nails, a lichen planus-like eruption, lupus erythematosus, and a dermatomyositis-like eruption. We present a case of hydroxyurea-induced dermatomyositis-like eruption and review the features of this entity as previously reported.

Authors+Show Affiliations

Division of Dermatology, Department of Medicine, University of Louisville School of Medicine, Kentucky, USA.No affiliation info available

Pub Type(s)

Case Reports
Journal Article
Review

Language

eng

PubMed ID

12637927

Citation

Dacey, Michael J., and Jeffrey P. Callen. "Hydroxyurea-induced Dermatomyositis-like Eruption." Journal of the American Academy of Dermatology, vol. 48, no. 3, 2003, pp. 439-41.
Dacey MJ, Callen JP. Hydroxyurea-induced dermatomyositis-like eruption. J Am Acad Dermatol. 2003;48(3):439-41.
Dacey, M. J., & Callen, J. P. (2003). Hydroxyurea-induced dermatomyositis-like eruption. Journal of the American Academy of Dermatology, 48(3), 439-41.
Dacey MJ, Callen JP. Hydroxyurea-induced Dermatomyositis-like Eruption. J Am Acad Dermatol. 2003;48(3):439-41. PubMed PMID: 12637927.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Hydroxyurea-induced dermatomyositis-like eruption. AU - Dacey,Michael J, AU - Callen,Jeffrey P, PY - 2003/3/15/pubmed PY - 2003/4/4/medline PY - 2003/3/15/entrez SP - 439 EP - 41 JF - Journal of the American Academy of Dermatology JO - J Am Acad Dermatol VL - 48 IS - 3 N2 - Hydroxyurea is a cytotoxic chemotherapeutic agent used for myelodysplasia. The adverse cutaneous effects due to hydroxyurea include leg ulcers, hyperpigmentation of the skin and nails, a lichen planus-like eruption, lupus erythematosus, and a dermatomyositis-like eruption. We present a case of hydroxyurea-induced dermatomyositis-like eruption and review the features of this entity as previously reported. SN - 0190-9622 UR - https://www.unboundmedicine.com/medline/citation/12637927/Hydroxyurea_induced_dermatomyositis_like_eruption_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0190-9622(02)61478-1 DB - PRIME DP - Unbound Medicine ER -